Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

On the relationship between the Martiensson and Duffing methods for nonlinear vibrations


Author: Robert E. Roberson
Journal: Quart. Appl. Math. 10 (1952), 270-272
MSC: Primary 36.0X
DOI: https://doi.org/10.1090/qam/52000
MathSciNet review: 52000
Full-text PDF Free Access


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 36.0X

Retrieve articles in all journals with MSC: 36.0X


Additional Information

DOI: https://doi.org/10.1090/qam/52000
Article copyright: © Copyright 1952 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website